# SDR UPS06848719

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS DO NOT TEST.  SET -EMERGENCY EXIT LIGHTING CONTROL- CIRCUIT BREAKER.  EXIT LIGHTS OPERATION NORMAL.  REF AMM 33-50-00-0.
